TU Darmstadt / ULB / TUbiblio

A quadratic rate of asymptotic regularity for CAT(0)-spaces

Leustean, Laurentiu (2007):
A quadratic rate of asymptotic regularity for CAT(0)-spaces.
325, In: Journal of Mathematical Analysis and Applications, pp. 386-399, [Article]

Item Type: Article
Erschienen: 2007
Creators: Leustean, Laurentiu
Title: A quadratic rate of asymptotic regularity for CAT(0)-spaces
Language: English
Journal or Publication Title: Journal of Mathematical Analysis and Applications
Volume: 325
Divisions: 04 Department of Mathematics
Date Deposited: 20 Nov 2008 08:26
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item